# SDR CA140917001

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,418 hours
- Engine: Pwa PT6T3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 42D218
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION NR 1 ENGINE DECK WAS FOUND TO HAVE FOIL/OIL RESIDUE ON IT BUT NO SOURCE OF THE LEAK WAS FOUND. WITH THE INDUCTION COWL REMOVED AND BOOST PUMP PRESSURE APPLIED FUEL WAS FOUND SEEPING OUT THE DIFFERENTIAL PRESSURE SWITCH AND RUNNING DOWN THE ENGINE INLET AREA. EVIDENCE THAT FUEL HAD BEEN FLOWING INTO THE ENGINE INLET WHILE THE ENGINE WAS RUNNING AS WELL AS POOLING IN THE AIR MANAGEMENT SHEET METAL BEFORE RUNNING ON THE ENGINE DECK WAS APPARENT. THE SWITCH WAS REMOVED FROM SERVICE FOLLOWING DISCOVERY OF THE DEFECT.
